# SDR FDEA201302190365

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146N88384
- Condition: Gouged
- Location: Bs 1181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEELBEAM EXTERNAL EXTENSION RT SIDE THE HOLE AT BS 1181 INBD SIDE FOUND GOUGED.   KEELBEAM EXTERNAL EXTENSION R & R WITH NEW KEELBEAM FABRICATED AND INSTALLED IAW DWG 146N8838, SHT.1  REV A, DWG 140N0841 AND EA F-5310-155955.  REPAIR IS MAJOR.
